Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates form groin up to lower abdomen. Advice

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1500 Questions
my husband has had neurological issues for a while (itching of forearms to the point of scabs) , sharp pain in left thigh. Now he has testicular pain, dizziness and naseau thats pretty constant. about 9 months ago he was having chest pains but baylor heart ceneter said his heart was fine. he had full blood work done yesterday. the pain radiates form his groin up into his lower abdomen
Posted Fri, 22 Nov 2013 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, The pain your husband is experiencing (groin up to lower abdomen together with testicular pain) could be related to uro-genital tract problems (infections or other). Apart the full blood work, if I were his caring doctor would also suggest urine analysis, abdominal ultrasound (with more attention paid to his urinary and genital organs). Moreover, I'd ask to examine his feces for ova/parasites and culture. Your local physician will know about these tests. Hope you were satisfied with my answer! If you have other concerns, do not hesitate to write me back!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor